# SDR DL72K001976

- Difficulty date: March 22, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,214 hours, 49,611 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163362
- Part serial: DL28
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT THE LEADING EDGE SKIN WAS FOUND WORN AT THE I/B LOWER CORNER.  THE SKIN WAS REPAIRED PER 727 M/M 57-52-0 FIG 803, BY REMOVING THE DAMAGE AND INSTALLING A DOUBLER AND SKIN FILLER.
